# SDR USAA2011070500012

- Difficulty date: June 14, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,079 hours, 49,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871523A
- Part serial: 918
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 CHECK - CRACK ON R1 DOOR AFT FRAME AT BS 329, BETWEEN WL 237 TO WL 275.  REPAIRED R1 DOOR AFT FRAME AT BS 329, BETWEEN WL 237 TO WL 275 IAW EA 130620.
